# SDR DALA2020122104171

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 60,856 hours, 19,891 cycles
- Engine: Pwa PW2040
- Engine time: 59,854 hours, 19,176 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE CREW PERFORMED AIR TURN BACK TO MCO DUE TO A SURGE ON THROTTLE BACK OF THE NR 1 ENGINE.  THE EPR AND N1 WERE FLUCTUATING ALSO.  CORRECTIVE ACTION: MAINTENANCE DISCOVERED THAT NO EPCS MESSAGES WERE SET.  THE MCD AND OIL FILTER WERE BOTH INSPECTED AND NEITHER HAD FINDINGS.  PERFORMED BORESCOPE WITH NO FINDINGS.  REPLACED THE 14TH STAGE BLEED VALVE AND 14TH STAGE BLEED CONVERTER VALVE.  HIGH POWER ENGINE RUNS AND CHECK OUTS GOOD.
